# SDR 95ZZZX6817

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5177R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Sys
- Condition: Malfunction
- Location: Nlg
- Part time: 3,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A GEAR INSPECTION (ROUTINE), THE AIRCRAFT WAS PLACED ON THE GROUND.  THE GEAR HANDLE WAS 'DOWN', THE LIGHT 'GREEN', AND THE BREAKER 'IN'.  THE STRUT WAS AT MAX EXTENSION.  ROUTINE MAINTENANCE PERFORMED ON ACFT FOR THE 100-HOUR INSPECTION.  APPROXIMATELY ONE AND ONE-HALF HOURS AFTER ACFT WAS PLACED ON THE GROUND, MASTER SWITCH WAS TURNED ON TO CHECK A LIGHT (UNLRELATED POST-LAMP).  THE PUMP MOTOR RAN, THE NOSEGEAR COLLAPSED & DAMAGED THE NOSEGEAR DOORS.  GEAR HANDLE WAS STILL IN THE 'DOWN' POSITION.  SUBSEQUENT EXHAUSTIVE SEARCH HAS NOT ISOLATED THE CAUSE.
